RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 1(289), Pages 103–154 (Mi umn1493)  

This article is cited in 12 scientific papers (total in 12 papers)

The topological structure of solution spaces of ordinary differential equations

V. V. Filippov


Full text: PDF file (3060 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:1, 101–154

Bibliographic databases:

UDC: 517
MSC: 46E10, 54C10, 54A20

Citation: V. V. Filippov, “The topological structure of solution spaces of ordinary differential equations”, Uspekhi Mat. Nauk, 48:1(289) (1993), 103–154; Russian Math. Surveys, 48:1 (1993), 101–154

Citation in format AMSBIB
\Bibitem{Fil93}
\by V.~V.~Filippov
\paper The topological structure of solution spaces of ordinary differential equations
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 1(289)
\pages 103--154
\mathnet{http://mi.mathnet.ru/umn1493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1227948}
\zmath{https://zbmath.org/?q=an:0808.34002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..101F}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 1
\pages 101--154
\crossref{https://doi.org/10.1070/RM1993v048n01ABEH000986}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF83400003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1493
  • http://mi.mathnet.ru/eng/umn/v48/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “Homology properties of the sets of solutions to ordinary”, Sb. Math., 188:6 (1997), 933–953  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Filinovskii, “Continuity of the spectrum of the Neumann problem for second-order elliptic operators in expanding domains”, Math. Notes, 61:3 (1997), 387–391  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Filippov, “Existence of periodic solutions”, Math. Notes, 61:5 (1997), 644–656  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. S. Klebanov, V. V. Filippov, “On acyclicity of the set of solutions to the Cauchy problem for differential equations”, Math. Notes, 62:6 (1997), 701–706  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. R. Gabdrakhmanov, B. S. Klebanov, V. V. Filippov, “On the Asymptotic Integration of Quasilinear Differential Equations”, Math. Notes, 70:3 (2001), 311–319  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. V. Filippov, “Optimal Solution Space and Regularization of Equations with Discontinuities in the Space Variables”, Math. Notes, 70:3 (2001), 413–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Sb. Math., 193:11 (2002), 1707–1729  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. V. Filippov, “On Fucik Spectra and Periodic Solutions”, Math. Notes, 73:6 (2003), 859–870  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. V. Filippov, “On Shifts along Trajectories”, Math. Notes, 74:2 (2003), 266–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Turko I.I., Filippov V.V., “On the acyclicity of integral funnels”, Differ. Equ., 45:2 (2009), 279–281  crossref  mathscinet  zmath  isi  elib  elib
    11. Mychka E.Yu., “O stroenii okrestnosti izolirovannoi statsionarnoi tochki lokalnoi dinamicheskoi sistemy na ploskosti”, Differentsialnye uravneniya, 47:2 (2011), 195–208  elib
    12. Krzysztof Ciesielski, “The Poincaré-Bendixson Theorem: from Poincaré to the XXIst century”, centr.eur.j.math, 10:6 (2012), 2110  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:411
    Full text:168
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019